# SDR C2XA10RI005

- Difficulty date: January 7, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 17,850 hours, 9,485 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Part serial: A47935
- Condition: Inoperative
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2245 - FLIGHT CREW REPORTED TAT NR 1 HEAT INOP INDICATION ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX R & R NR 1 TAT PROBE AND PERFORMED OPS CHECK SUCCESSFUL.  ACFT APPROVED TO RETURN TO SERVICE.
